Posted 7/2/2009 12:26 AM (GMT -6)
I don't know about the pain,but my asthma is exercise induced and using my inhaler lessens my pain. Also, vascular problems in my legs cause heaviness and pain, so I have to wear support hose. Nerve problems in my lumbar hurt my legs, and my muscles are wasting away as if I'm lacking protein.
I have introduced whey protein smoothies with supplements and probiotics into my diet and they have provided me with what seemsto be less muscle loss and a balance of vitamins, supplementsand the abiity to accurately control my protein intake in a digestible form. Since people vary in the amount of protein they can take, you need to check wth your doc on the amount. They are often really helpful and many of them take smoothies themselves.
If you have asthma, I would make sure you have your inhaler. Levaquin is noted to cause tendon problems even after you stop taking it. Do you stretch properly before walking? If you can, ask your doc for a light phys therapy referral to get in shape to exercise and to control the stiffness. I can no longer live without intermittent rounds of physical therapy to correct my posture and work out my stiffness. Several easy stretches greatly reduce my pain and stiffness in a matter of moments. I met many people there with illness and stiffness that are prettymuch reliant on the stretches and rounds of therapy to do any type of exercise. And a good place is like having your own personal trainer desigining exercises and stretches just for you. Often massage and whirlpool, even water exercises can be involved. It can be a small luxury that medicare still pays for. You might give it a try. I'm going back ASAP. I lost weight, improved my body shape (got a bit of a waistline) and learned to fix some of my pain. I too need to work on endurance. THe stretches are reallykey to the tendons and muscles which can become stiff from no use and hurt really bad.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids